Journal article

The normal cycle of a compact definable set

  • Bernig, Andreas Département de Mathématiques, Université de Fribourg, Switzerland
    20.06.2007
Published in:
  • Israel Journal of Mathematics. - 2007, vol. 159, no. 1, p. 373-411
English An elementary construction of the normal cycle of a compact definable set in Euclidean space (and more generally of a compactly supported constructible function) is given. Here “definable” means definable in some o-minimal structure. The construction is based on the notion of support function and uses only basic o-minimal geometry.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/300415
Statistics

Document views: 7 File downloads:
  • bernig_ncc.pdf: 1